# SDR CALA2022070401642

- Difficulty date: July 4, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N37516
- Make and model: Boeing 737-9
- Aircraft serial: 43454
- Aircraft time: 4,669 hours, 1,544 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Part number: NA
- Condition: Cracked
- Location: 1mlg Brake Assy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 MAIN BRAKE ASSY KEYS CRACKED. REMOVED AND REPLACED # 1 BRAKE ASSY.
